m+Medelevator.RU
← Поиск публикаций
Journal of Nippon Medical School = Nippon Ika Daigaku zasshi · 2019

Severe Pneumonitis with Alveolar Hemorrhage Associated with Herbal Medicines: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Omori Miwako, Saito Yoshinobu, Miura Yukiko, Tanaka Toru, Kashiwada Takeru, Atsumi Kenichiro, Hayashi Hiroki, Minegishi Yuji, Fujita Kazue, Azuma Arata, Seike Masahiro, Gemma Akihiko

Аннотация

We report a case of pneumonitis with alveolar hemorrhage induced by herbal medicines in a 73-year-old woman who was admitted to our hospital because of dyspnea and an abnormal shadow on a chest radiograph. She had received treatment with numerous drugs, including the herbal medicines Seisin-renshi-in, Chotosan, Rikkunshi-to, and Shakuyakukannzo-to. Chest radiography revealed diffuse ground-glass shadows in both lungs, and bronchoalveolar lavage fluid was progressively hemorrhagic. A culture of the fluid showed no evidence of microorganisms. Moreover, there were no findings suggestive of rheumatic disease or vasculitides. On the basis of this evidence, we suspected drug-induced diffuse alveolar hemorrhage. She discontinued all medicines and started treatment with corticosteroids. Her respiratory condition and chest radiographic findings improved. The timing of administration and rechallenge with other drugs suggested that the herbal medicines were the causative drugs. The primary concern was Seisin-renshi-in, because it contains Ougon (skullcap; a known cause of pneumonitis) and because a drug lymphocyte stimulation test was positive for Seisin-renshi-in. This is the first report indicating that Seisin-renshi-in may cause diffuse alveolar hemorrhage. Diffuse alveolar hemorrhage due to herbal medicines is a rare but emergent disorder. Therefore, treating physicians should be aware that it may be caused by herbal medicines, including Seisin-renshi-in.

Предметные рубрики MeSH